# SDR DALA2014122806819

- Difficulty date: December 27, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 53,967 hours, 39,061 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SILL BEAM "INBD" OF THE AFT CARGO LOWER DOOR JAMB APPROX AT STA 1215 LONGERON 29R, MRB 53-019-02.  REMOVED CORROSION ON JAMB BEAM INBD IAW SRM 51-10-3. ALODINED AREA IAW SRM 51-10-3.  UT INSP AREA IAW NDT SPM PT4 04-00-07 ORIGINAL MATERIAL 0.150 REMAINING AT LOWEST POINT 0.058 HFEC INSP AREA IAW NDTSPM PT6 06-10-1 AND FOUND OUT OF LIMITS. REMOVED JAMB BEAM AT STA 1110 TO 1255 IAW SRM 51-30-02 AND 05.  LOCATED AND DRILLED HOLES ON JAMB BEAM.  ALODINED AND PRIMED HOLES IAW SRM 51-10-3. TOP COATED JAMB BEAM IAW SRM 51-10-3B.  INSTALLED JAMB BEAM IAW SRM 51-30-5.
